# SDR NSVA0110

- Difficulty date: September 1, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 340B242
- Engine: Ge CT79B
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 8346
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL LEAKING OUT OF NR 1 ENGINE DRAIN.  MAINTENANCE OPENED COWLING AS NECESSARY OBSERVE FOR LEAKS, DISCONNECTED COMPONENT DRAIN LINES AT OV FUEL FILTER AND PRESSURE DIFFERENTIAL SWITCH WHILE RUNNING BOOST PUMP.  ISOLATED LEAK TO FUEL PRESSURE DIFFERENTIAL PRESSURE SWITCH.  REMOVED AND REPLACED SWITCH IAW SAAB MM 73-31-05-02.  OPERATED BOOST PUMP WITH NO LEAKS.  (M)
